Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 29 de mayo de 2024
  

A real nullstellensatz and positivstellensatz for the semipolynomials over an ordered field.

Título inglés A real nullstellensatz and positivstellensatz for the semipolynomials over an ordered field.
Título español Nullstellensatz real y positivstellensatz para semipolinomios sobre un campo ordenado.
Autor/es González-Vega, Laureano ; Lombardi, Henri
Organización Dep. Mat. Estad. Comput. Univ. Cantabria, Santander, España;Lab. Math. Univ. Franche-Comté, Besançon, Francia
Revista 0213-8743
Publicación 1992, 7 (1): 53-58, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let K be an ordered field and R its real closure. A semipolynomial will be defined as a function from Rn to R obtained by composition of polynomial functions and the absolute value. Every semipolynomial can be defined as a straight-line program containing only instructions with the following type: polynomial, absolute value, sup and inf and such a program will be called a semipolynomial expression. It will be proved, using the ordinary real positivstellensatz, a general real positivstellensatz concerning the semipolynomial expressions.
Clasificación UNESCO 120101
Palabras clave español Geometría algebraica ; Campos ordenados ; Problema 17 de Hilbert ; Variedad algebraica
Código MathReviews MR1203442
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es